# SDR I6G2004F00000

- Difficulty date: February 5, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N31GA
- Make and model: Cessna 550
- Aircraft serial: 5500221
- Engine: Pwa JT15*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 3028601
- Condition: Failed
- Location: Engine
- Part time: 606 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE FAILURE. (HIGH TURBINE)  CALLED IN FOR VIBRATION BORESCOPE REVEALED HT BLADE FAILURE.
